# SDR CA071130004

- Difficulty date: November 28, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 26,015 hours
- Engine: Pwa PW121
- Propeller: Hamstd 14SF5
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Shorted
- Location: Control Panel
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) STANDBY HORIZON CB POPPED. MODERATED ELECTRICAL SMELL/SMOKE.  WIRE BUNDLE UNDER COPILOTS SIDE PANEL ASSY (PNS2511049800300) FOUND CHAFED AND SHORTING TO PANEL. (PANEL IS BELIEVED TO BE MADE OF CARBON FIBER WHICH WILL CONDUCT ELECTRICITY). PANEL ASSY INSPECTED WITH BURNED SPOTS AT WIRE BUNDLE LOCATION AS WELL AS AFT EDGE WHICH WAS CHAFING ON (2) SCREWS. DAMAGED WIRING BUNDLE REPAIRED. PANEL REPAIRED AND REINSTALLED. (TC NR 20071130004)
